Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 96, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 19, 2007, 4:38 PM EDT for Lincoln County, West Virginia. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2007, 4:38 PM EDT (20:38 UTC)
- Expired
- Jul 19, 2007, 5:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
County Lincoln County, WV
The radar
The Charleston,WV radar (KRLX), 36 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 5:00 PM EDT | TSTM WND DMG | 5 E Harts, WV | SEVERAL TREES DOWN IN THE BIG UGLY AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 1:07 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1294 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 757 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 192038
SVRRLX
WVC043-192115-
/O.NEW.KRLX.SV.W.0096.070719T2038Z-070719T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
438 PM EDT THU JUL 19 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN WEST VIRGINIA...
* UNTIL 515 PM EDT
* AT 436 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR RANGER...OR ABOUT 6 MILES
NORTHWEST OF HARTS...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HARTS BY 445 PM EDT...
SPURLOCKVILLE BY 450 PM EDT...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3819 8226 3819 8185 3818 8185 3817 8190
3815 8189 3813 8195 3808 8198 3803 8194
3803 8192 3801 8208 3801 8221 3804 8219
3814 8227
$$
152 follow-up statements
000
WWUS51 KRLX 192101
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
501 PM EDT THU JUL 19 2007
WVC043-192115-
/O.CON.KRLX.SV.W.0096.000000T0000Z-070719T2115Z/
LINCOLN WV-
501 PM EDT THU JUL 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR LINCOLN COUNTY...
AT 457 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MUD...OR
ABOUT 6 MILES EAST OF HARTS...MOVING EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALKOL
AND WOODVILLE
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3819 8226 3819 8185 3818 8185 3817 8190
3815 8189 3813 8195 3808 8198 3803 8194
3803 8192 3801 8208 3801 8221 3804 8219
3814 8227
$$
26000
WWUS51 KRLX 192113
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
513 PM EDT THU JUL 19 2007
WVC043-192123-
/O.EXP.KRLX.SV.W.0096.000000T0000Z-070719T2115Z/
LINCOLN WV-
513 PM EDT THU JUL 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN COUNTY EXPIRES AT 515
PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3819 8226 3819 8185 3818 8185 3817 8190
3815 8189 3813 8195 3808 8198 3803 8194
3803 8192 3801 8208 3801 8221 3804 8219
3814 8227
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:14 PM EDT, 24 minutes earlier.
Area forecast discussion, Jul 19, 4:14 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
414 PM EDT THU JUL 19 2007
.SYNOPSIS...
A COLD FRONT MAKES ITS WAY THROUGH OVERNIGHT LATE TONIGHT...YIELDING
TO HIGH PRESSURE THIS WEEKEND. A RIDGE OF HIGH PRESSURE RETURNS
THREE H WEATHER NEXT WEEK.
&&
.NEAR TERM /THROUGH FRIDAY/...
KEEPING BUSY...SO KEEPING OUR DISCUSSIONS BRIEF THIS AFTERNOON.
FRONT MOVING SSE FROM NORTHERN INDIANA AND NORTHERN OHIO AT 20Z.
STILL PASSING DURING THE 06Z TO 12Z PERIOD...WITH LEFTOVER MOISTURE
EXITING FRIDAY.
SEVERE THREAT...DUE TO 30 TO 35 KNOT FLOW AT 5 THSD FT AGL...ALONG
WITH THE BOUYANCY GENERATED BY THE UPSTREAM HEATING...HIGHER DEW
POINTS...PLUS APPROACHING SUPPORT ALOFT.
STILL CONCERNED ABOUT TRAINING OF SHOWERS. IF REPETITIVE SHOWERS HIT
THE SAME SMALL STREAM BASIN...SOME FLASH FLOODING IS POSSIBLE
OVERNIGHT. YET...IT WOULD TAKE 2.5 TO 3 INCHES IN 3 HOURS OF RAIN IN
3 HOURS OR LESS...FOR SMALL STREAM FLASH FLOODING. 850 MB DEW
POINTS WERE 17C AT 12Z UPSTREAM. THE FLASH FLOOD WATCH IS FOR THE
ENTIRE CWA EXCEPT OUR PERRY AND MORGAN COUNTIES.
STILL GOOD INFLOW FROM CENTRAL KY AND TN INTO THE OHIO VALLEY
CONVECTION LATE THIS AFTERNOON TO HELP FEED OUR EVENING CONVECTION.
NO MAJOR CHANGES MADE TO THE DRYING ON FRIDAY. SOME FOG COULD
FORM IN THE COOLER AIR FOR LATE FRIDAY NIGHT.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
THE CASE FOR THE PAST SEVERAL DAYS...IS STILL THE KEY...
THE UPPER AIR TROF IN THE DRIER AND FRESHER AIR FOR SATURDAY AND
SUNDAY. EVEN THOUGH THE AIR IS RELATIVELY DRY...THINKING ENOUGH
SUPPORT FROM THE UPPER AIR TROF...TO ADD SOME ISOLATED SHOWERS FOR
SATURDAY IN THE MOUNTAINOUS COUNTIES.
WILL LEAVE THE POSSIBILITY OF ANY SHOWERS ON SUNDAY FURTHER E...OUT
OF OUR CWA.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
THE TROUBLESOME UPPER AIR TROF SHOULD BE TO OUR EAST AT START OF
EXTENDED PD. WITH WEAKENING MID AND UPPER FLOW...A WEAK SE LOW
LEVEL FLOW MAY DEVELOP. WILL ADD SOME SLIGHT CHANCE POPS FOR
DAYTIME CONVECTION IN THE UPSLOPE AREAS. DO NOT SEE ANY
SIGNIFICANT FRONTS. OTHERWISE...SAME TRENDS AS PREVIOUS
DAYS...WITH AFTERNOON TEMPERATURES HEATING UP WITH TIME.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTHEAST OH...KY AND
SOUTHERN HALF OF WV THIS AFTERNOON. THERE IS A THREAT FOR SEVERE
STORMS TO AFFECT HTS...CRW...AND BKW. HOWEVER...DUE TO THE LOW
CONFIDENCE OF WHERE A SEVERE STORM WILL MOVE...HAVE INCLUDED TEMPOS
WITH STRONG GUSTY WINDS UP TO 36 KNOTS ALONG WITH
THUNDERSTORMS...INCLUDING IFR CEILINGS AND VISIBILITIES. THE STORM
ACTIVITY SHOULD LAST THRU TONIGHT AS A COLD FRONT WILL MOVE SOUTH
TRIGGERING ADDITIONAL STRONG STORMS.
PKB...CKB...AND EKN WILL ALSO EXPERIENCE STRONG STORMS WITH GUSTY
WINDS AND IFR VISIBILITIES AND CEILINGS...BUT SEVERE THREAT IS LOWER
THERE.
THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND SMALL HAIL.
THE WEATHER WILL IMPROVE AT MOST SITES AFTER 04Z AT PKB...HTS AND
CRW...AND AFTER 06Z AT CKB...EKN AND BKW AS THE COLD FRONT MOVES ON
THROUGH.
AVIATION OUTLOOK...IFR TO LIFR CONDITIONS ARE STILL POSSIBLE IN LOW
CLOUDS AND FOG EARLY FRIDAY AS FRONT DEPARTS....ESPECIALLY CRW...EKN
AND BKW. THE LOW CLOUDS AND DENSE FOG WILL GIVE WAY TO VFR
CONDITIONS IN DRIER AIR FOR FRIDAY AFTERNOON. DENSE FOG PER
RADIATIVE COOLING IS POSSIBLE EARLY SATURDAY MORNING.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 4 AM EDT FRIDAY FOR WVZ005>011-013>020-
024>040-046-047.
FLASH FLOOD WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
NIGHT FOR WVZ005>011-013>020-024>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 4 AM EDT FRIDAY FOR OHZ075-076-083>087.
FLASH FLOOD WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
NIGHT FOR OHZ075-076-083>087.
KY...FLASH FLOOD WATCH UNTIL 4 AM EDT FRIDAY FOR KYZ101>103-105.
FLASH FLOOD WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
NIGHT FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH UNTIL 4 AM EDT FRIDAY FOR VAZ003-004.
FLASH FLOOD WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
NIGHT FOR VAZ003-004.
&&
SYNOPSIS...KTB
NEAR TERM...AAR
SHORT TERM...KTB
LONG TERM...KTB
AVIATION...ARJHazardous weather outlook, Jul 19, 4:50 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 450 AM EDT THU JUL 19 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-200845- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 441 AM EDT THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS TODAY INTO TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND HAIL. IN ADDITION...REPEATED ROUNDS OF STORMS IN A TROPICAL AIRMASS ARISE THE THREAT FOR MINOR FLOODING TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 29 / TRM
In the hours before
Local storm report, Jul 19, 3:53 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
353 PM EDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 7 ENE MADISON 38.10N 81.68W
07/19/2007 BOONE WV DEPT OF HIGHWAYS
TREES DOWN IN THE PEYTONA AND SETH AREAS.
&&
PGSpecial weather statement, Jul 19, 3:59 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 359 PM EDT THU JUL 19 2007 WVZ016-018-192030- ROANE WV-CALHOUN WV- 359 PM EDT THU JUL 19 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 359 PM EDT...A STRONG THUNDERSTORM WAS OVER SPENCER...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE ORMA... MILLSTONE...MOUNT ZION...GRANTSVILLE AND ARNOLDSBURG. SLOW MOVING THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF AN INCH PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. WIND GUSTS TO 50 MPH ARE ALSO POSSIBLE WITH THIS STORM. EXPECT FREQUENT LIGHTNING IN THE PATH OF THIS STORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. GO TO A SAFE PLACE IMMEDIATELY. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 15
Special weather statement, Jul 19, 4:14 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 414 PM EDT THU JUL 19 2007 KYZ103-OHZ087-WVZ005>007-013>015-036-192100- BOYD KY-LAWRENCE OH-KANAWHA WV-PUTNAM WV-MASON WV-CABELL WV-WAYNE WV-LINCOLN WV-FAYETTE WV- 414 PM EDT THU JUL 19 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... THE FLOOD ADVISORY IS SET TO EXPIRE AT 5 PM WITH THE FLASH FLOOD WATCH REMAINING IN EFFECT. WHILE NO WIDESPREAD FLOODING WAS REPORTED...THE INITIAL THUNDERSTORMS WHICH WENT THROUGH THIS AFTERNOON DID CREATE BRIEF LOCAL PROBLEMS AS RAINFALL AMOUNTS AROUND 1 INCH FELL IN 30 TO 45 MINUTES UNDER THE CENTER OF THE STORMS. IF ADDITIONAL STORMS ARE EXPERIENCED RAPID RUNNING OF WATER OVER THE ROADWAYS FROM NEARBY HILLS...PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS CAN BRIEFLY BE EXPECTED. THROUGH THE EVENING WE WILL BE WATCHING FOR SITUATIONS TO DEVELOP WHERE SEQUENTIAL STORMS MORE OVER THE SAME AREAS FOR SEVERAL HOURS CAUSING FLASH FLOODING. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 01
Local storm report, Jul 19, 4:18 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
418 PM EDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG CHAPMANVILLE 37.97N 82.02W
07/19/2007 LOGAN WV DEPT OF HIGHWAYS
TREES DOWN.
&&
PGLocal storm report, Jul 19, 4:21 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
421 PM EDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG HUNTINGTON 38.41N 82.43W
07/19/2007 CABELL WV EMERGENCY MNGR
TREES DOWN ON RIVERSIDE DRIVE.
&&
PGLocal storm report, Jul 19, 4:36 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
436 PM EDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG FORT GAY 38.12N 82.59W
07/19/2007 WAYNE WV DEPT OF HIGHWAYS
TREES DOWN ON DOCS ROAD NEAR FORT GAY. TREE DOWN IN TOWN
OF WAYNE.
&&
PGThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 1:54 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Kanawha | 66 min |
| Jul 19, 2:04 PM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 9 hr |
| Jul 19, 2:28 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 32 min |
| Jul 19, 2:39 PM EDT | Severe Thunderstorm Warning | RLX | Cabell | 36 min |
| Jul 19, 2:54 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha | 36 min |
| Jul 19, 2:55 PM EDT | Areal Flood Advisory | RLX | Cabell, Fayette, Kanawha, Lincoln, Putnam, Wayne | 2 hr |
| Jul 19, 3:18 PM EDT | Severe Thunderstorm Warning | RLX | Fayette | 27 min |
| Jul 19, 3:27 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Logan | 33 min |
| Jul 19, 3:48 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 27 min |
| Jul 19, 4:49 PM EDT | Severe Thunderstorm Warning | RLX | Lewis, Randolph, Upshur | 41 min |
| Jul 19, 4:57 PM EDT | Severe Thunderstorm Warning | RLX | Logan | 33 min |
| Jul 19, 5:13 PM EDT | Severe Thunderstorm Warning | RLX | Putnam | 32 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.